# SDR UIEA2018062901289

- Difficulty date: June 29, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,164 hours, 15,370 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Filter
- Part number: AD93805011
- Condition: Not Reported
- Location: Oil System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENG OIL PRESS EICAS MSG AFTER LANDING DURING TAXI. REMOVED AND REPLACED OIL FILTER PER AMM 79-21-05.
